Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 4, NWS Quad Cities, IA

May 13, 20104 counties in Illinois; Louisa County, Iowa

NWS Quad Cities, IA issued this flash flood warning at May 13, 2010, 1:17 AM CDT for 4 counties in Illinois; Louisa County, Iowa. It was in force for 8 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2010, 1:17 AM CDT (06:17 UTC)
Expired
May 13, 2010, 9:15 AM CDT
In force
8 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Louisa County, IA, Henry County, IL, Mercer County, IL, Rock Island County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 40 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 4:00 AM CDTFLASH FLOODAledo, ILLAW ENFORCEMENT REPORTED WIDESPREAD FLOODING OF ROADS AND HIGHWAYS ESPECIALLY ACROSS THE EASTERN HALF OF MERCER COUNTY.
May 13, 4:05 AM CDTFLASH FLOODAlpha, ILLAW ENFORCEMENT REPORTED WIDESPREAD FLOODING OF ROADS AND HIGHWAYS ESPECIALLY ACROSS THE NORTHWEST HALF OF HENRY COUNTY.
May 13, 6:35 AM CDTHEAVY RAIN 4.42 N Kirkwood, ILTOTAL SINCE 1030PM ON WEDNESDAY.
May 13, 6:52 AM CDTHEAVY RAIN 4.71 Ne Geneseo, ILSINCE 900PM WEDNESDAY.
May 13, 7:00 AM CDTHEAVY RAIN 2.5Ese Monmouth, ILTOTAL SO FAR BUT HEAVY RAIN CURRENTLY FALLING.
May 13, 7:03 AM CDTHEAVY RAIN 61 Nnw Geneseo, IL
May 13, 7:27 AM CDTHEAVY RAIN 2.21Woodhull, IL24 HOUR TOTAL.
May 13, 8:15 AM CDTHEAVY RAIN 3.251 W Cambridge, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 163 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 6.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 452 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
452 m²/s²
0-3 km storm-relative helicity
677 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WGUS53 KDVN 130617
FFWDVN
IAC115-ILC073-131-161-187-131415-
/O.NEW.KDVN.FF.W.0004.100513T0617Z-100513T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
117 AM CDT THU MAY 13 2010

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HENRY COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITIES OF...KEWANEE...CAMBRIDGE...
  MERCER COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITY OF ALEDO...
  ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITIES OF...MOLINE...EAST MOLINE...
  LOUISA COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITIES OF...WAPELLO...COLUMBUS JUNCTION...
  WARREN COUNTY IN WEST CENTRAL ILLINOIS...
  THIS INCLUDES THE CITY OF MONMOUTH...

* UNTIL 915 AM CDT

* AT 110 AM CDT...THUNDERSTORMS WITH HEAVY RAIN EXTENDED FROM JUST   
  EAST OF THE QUAD CITIES SOUTHWEST THROUGH NORTH CENTRAL MISSOURI.  
  THE THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST THROUGH THE AREA 
  EARLY THIS MORNING.  BY 5 AM RAINFALL AMOUNTS OF 2 TO 4 INCHES     
  WITH LOCALLY HIGHER AMOUNTS ARE LIKELY.  THIS RAIN WILL BE         
  FALLING ON WET GROUND RESULTING IN RAPID RUNOFF AND FLASH          
  FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

&&

LAT...LON 4064 9080 4107 9079 4107 9137 4116 9137
      4116 9148 4142 9148 4142 9137 4134 9137
      4134 9108 4143 9102 4145 9069 4153 9045
      4159 9034 4170 9033 4166 9017 4158 9017
      4158 8987 4115 8988 4115 9043 4063 9045

$$
2 follow-up statements
483 
WGUS73 KDVN 130909
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
409 AM CDT THU MAY 13 2010

IAC115-ILC073-131-161-187-131415-
/O.CON.KDVN.FF.W.0004.000000T0000Z-100513T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOUISA IA-ROCK ISLAND IL-WARREN IL-MERCER IL-HENRY IL-
409 AM CDT THU MAY 13 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
HENRY...MERCER...WARREN...ROCK ISLAND AND LOUISA COUNTIES...

AT 405 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS 
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. LOCAL LAW ENFORCEMENT 
OFFICIALS REPORTED WIDESPREAD FLOODING OF ROADS AND HIGHWAYS 
ESPECIALLY IN MERCER AND HENRY COUNTIES IN ILLINOIS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMBRIDGE...
WARNER...OSBORN...ORION...HOOPPOLE...GENESEO...COLONA...CLEVELAND...
ATKINSON...ANNAWAN...SHERRARD...REYNOLDS...HAMLET...TAYLOR RIDGE...
SILVIS...ROCK ISLAND...RAPIDS CITY...PORT BYRON...OAK GROVE...MOLINE
QUAD-CITY AIRPORT...MOLINE...MILAN...ILLINOIS CITY...EAST MOLINE...
CORDOVA...COAL VALLEY...ANDALUSIA AND LETTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR TWO IS EXPECTED INTO THE 
MORNING HOURS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4064 9080 4107 9079 4107 9137 4116 9137
      4116 9148 4142 9148 4142 9137 4134 9137
      4134 9108 4143 9102 4145 9069 4153 9045
      4159 9034 4170 9033 4166 9017 4158 9017
      4158 8987 4115 8988 4115 9043 4063 9045

$$

HAASE
177 
WGUS73 KDVN 131102
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
602 AM CDT THU MAY 13 2010

IAC115-ILC073-131-161-187-131415-
/O.CON.KDVN.FF.W.0004.000000T0000Z-100513T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOUISA IA-ROCK ISLAND IL-WARREN IL-MERCER IL-HENRY IL-
602 AM CDT THU MAY 13 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
HENRY...MERCER...WARREN...ROCK ISLAND AND LOUISA COUNTIES...

AT 556 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SCATTERED SHOWERS AND A FEW THUNDERSTORMS ACROSS THE WARNED 
AREA. BROADCAST MEDIA WAS REPORTING A TRAILER PARK WAS BEING 
EVACUATED IN GENESEO IN HENRY COUNTY ILLINOIS DUE TO FLOODING. ALSO 
HIGHWAYS 82 AND 6 WERE CLOSED NEAR GENESEO. RAINFALL WAS DIMINISHING 
IN COVERAGE EARLY THIS MORNING BUT ISOLATED STORMS COULD DUMP AN 
ADDITIONAL ONE HALF TO ONE INCH OF RAIN THROUGH MID MORNING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMBRIDGE...
WARNER...OSBORN...ORION...HOOPPOLE...GENESEO...COLONA...CLEVELAND...
ATKINSON...ANNAWAN...SHERRARD...REYNOLDS...HAMLET...TAYLOR RIDGE...
SILVIS...ROCK ISLAND...RAPIDS CITY...PORT BYRON...OAK GROVE...MOLINE
QUAD-CITY AIRPORT...MOLINE...MILAN...ILLINOIS CITY...EAST MOLINE...
CORDOVA...COAL VALLEY...ANDALUSIA AND LETTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4064 9080 4107 9079 4107 9137 4116 9137
      4116 9148 4142 9148 4142 9137 4134 9137
      4134 9108 4143 9102 4145 9069 4153 9045
      4159 9034 4170 9033 4166 9017 4158 9017
      4158 8987 4115 8988 4115 9043 4063 9045

$$

HAASE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 12, 9:45 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, May 12, 9:45 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 PM CDT WED MAY 12 2010

.UPDATE...
JUST UPDATED THE FLASH FLOOD WATCH TO ADD IN BUCHANAN...DELAWARE AND
DUBUQUE COUNTIES. AN EAST WEST LINE OF STORMS LIFTED NE THROUGH
THESE COUNTIES EARLY THIS EVENING DROPPING AN INCH OR SO OF RAIN
WHICH MOISTENED UP THE SOIL. THUNDERSTORMS AHEAD OF THE SURFACE
WAVE LIFTING OUT OF THE PLAINS WILL CONTINUE BRING MORE LOCALLY
HEAVY RAINS TO THESE COUNTIES. FOR THE REST OF THE AREA NO CHANGES
TO THE GOING FORECAST AS THE PCPN FORECAST LOOKS ON TRACK WITH THE
HEAVIEST RAINS STILL EXPECTED AFTER MIDNIGHT.  ..DLF..

&&

.AVIATION /PREVIOUS DISSCUSSION/...
SCATTERED THUNDERSTORMS WILL BECOME WIDESPREAD THIS EVENING AND
OVERNIGHT AS LOW PRESSURE OVER THE PLAINS MOVES ACROSS EASTERN IA.
CONDITIONS WILL REMAIN PREDOMINANTLY IFR MAINLY DUE TO LOW CIGS
TONIGHT THROUGH THU MORNING. EVEN OUTSIDE OF THUNDERSTORMS...
PERIODS OF STRONG EASTERLY WINDS AS HIGH AS 20 TO 30 KTS WILL BE
POSSIBLE THIS AFTERNOON AND OVERNIGHT. SOME STORMS IN THE
AFTERNOON AND EARLY EVENING PERIOD COULD PRODUCE SMALL HAIL AND
WIND GUSTS TO 45 KTS. RAIN WILL END FROM W TO E ON THU AS SYSTEM
SENDS A COLD FRONT THROUGH THE AREA. THIS WILL VEER WINDS AROUND
TO THE SW THEN W BY AFTERNOON. ..SHEETS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR BENTON-BUCHANAN-
     CEDAR-CLINTON-DELAWARE-DUBUQUE-HENRY IA-IOWA-JACKSON-
     JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-
     VAN BUREN-WASHINGTON.

     FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR DES MOINES-LEE.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR JO DAVIESS.

     FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BUREAU-CARROLL-
     HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK
     ISLAND-STEPHENSON-WARREN-WHITESIDE.

MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR SCOTLAND.

     FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR CLARK.

&&
Hazardous weather outlook, May 12, 7:00 PM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
700 PM CDT WED MAY 12 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-130930-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
700 PM CDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS THE AREA TONIGHT AS A
WARM FRONT MOVES NORTH TOWARD THE AREA. THE MAIN THREAT IS HEAVY
RAINFALL WITH 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS...LIKELY.
A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS SOUTH AND EAST OF A VINTON
IOWA TO GALENA ILLINOIS LINE.

SOILS OVER MOST OF THE AREA ARE NEAR SATURATION FROM RECENT
RAINFALL. THE HEAVY RAIN TONIGHT WILL QUICKLY RUN OFF INTO AREA
STREAMS AND CREEKS PRODUCING SIGNIFICANT RISES ON RIVERS.

SMALL HAIL CAN ALSO BE EXPECTED FROM ANY OF THE STRONGER STORMS
ALONG WITH GUSTY WINDS.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR
AREAS SOUTH OF A WHAT CHEER IOWA TO NEW WINDSOR ILLINOIS LINE.

AREA RIVERS ARE EXPERIENCING FLOODING. HEAVY RAIN TONIGHT WILL
RESULT IN SIGNIFICANT CHANGES TO THE CREST FORECASTS. PLEASE
SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER... SPOTTERS
ARE ENCOURAGED TO REPORT FLASH FLOODING AND RAINFALL AMOUNTS IN
EXCESS OF 1 INCH.

In the hours before

Local storm report, May 12, 11:51 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1151 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      FORT MADISON            40.62N 91.35W
05/12/2010                   LEE                IA   TRAINED SPOTTER

            1.5 FEET DEEP ON 14TH ST FLOODING CARS 1 FOOT ABOVE FLOOR
            LEVELS. WATER ABOUT 1 FOOT DEEP AT 14TH AND E IN FRONT OF
            LINCOLN SCHOOL. TIME ESTIMATED.

&&
Local storm report, May 12, 11:52 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1152 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     FLASH FLOOD      3 NNE DOWNING           40.52N 92.34W
05/12/2010                   SCOTLAND           MO   TRAINED SPOTTER

            SPOTTER HAS RECEIVED ABOUT 4 INCHES OF RAIN SINCE 930 PM.
            BASEMENT FLOODED.

&&
Local storm report, May 12, 11:53 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1153 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HEAVY RAIN       3 NNE DOWNING           40.52N 92.34W
05/12/2010  E4.00 INCH       SCOTLAND           MO   TRAINED SPOTTER

            RAINFALL SINCE 930 PM.

&&
Local storm report, May 12, 11:55 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1155 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     HAIL             SPERRY                  40.95N 91.15W
05/12/2010  E0.50 INCH       DES MOINES         IA   TRAINED SPOTTER

&&
Local storm report, May 13, 12:01 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1201 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     HEAVY RAIN       STOCKTON                42.35N 90.01W
05/12/2010  M2.04 INCH       JO DAVIESS         IL   CO-OP OBSERVER

            UPDATE. TOTAL SO FAR. RAIN BEGAN AROUND 545 PM.

&&
Local storm report, May 13, 12:34 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1234 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     FLASH FLOOD      BURLINGTON              40.81N 91.12W
05/13/2010                   DES MOINES         IA   EMERGENCY MNGR

            10 TO 12 INCHES OF WATER SOUTH OF AGENCY STREET

1225 AM     FLASH FLOOD      BURLINGTON              40.81N 91.12W
05/13/2010                   DES MOINES         IA   EMERGENCY MNGR

            HIGHWAY 61 AND ROOSEVELT IS FLOODED AND CARS ARE STALLED

&&

DLF

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 9:31 PM CDTSpecial Weather StatementDVNHancock, Henderson, McDonough, Mercer, Rock Island, Warren59 min
May 12, 10:36 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson54 min
May 12, 10:43 PM CDTFlash Flood WarningDVNHancock, Henderson8 hr
May 13, 6:22 AM CDTAreal Flood WarningDVNHancock, Henderson15 hr
May 13, 7:20 AM CDTRiver Flood WarningDVNHenry, Rock Island40 hr
May 13, 7:38 AM CDTRiver Flood WarningDVNHancock6 days
May 13, 7:38 AM CDTRiver Flood WarningDVNHenry, Rock Island, Whiteside7 days
May 13, 7:38 AM CDTRiver Flood WarningDVNHenry, Rock Island7 days
May 13, 9:09 AM CDTSpecial Weather StatementDVNJo Daviess3 hr
May 13, 9:21 AM CDTAreal Flood WarningDVNHenry, Mercer, Rock Island12 hr
May 13, 9:42 AM CDTAreal Flood WarningDVNWarren11 hr
May 13, 10:32 AM CDTRiver Flood WarningDVNStephenson25 hr
May 13, 10:32 AM CDTRiver Flood WarningDVNWhiteside10 hr
May 13, 11:21 AM CDTRiver Flood WarningDVNHenderson5 days
May 13, 11:21 AM CDTRiver Flood WarningDVNHancock, Henderson5 days
May 13, 11:21 AM CDTRiver Flood WarningDVNHancock24 hr
May 13, 12:42 PM CDTSpecial Weather StatementDVNCarroll, Jo Daviess, Stephenson3 hr
May 12, 7:53 PM CDTRiver Flood WarningDVNClinton, Scott11 days
May 12, 8:49 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Linn56 min
May 12, 8:55 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware35 min
May 12, 9:07 PM CDTRiver Flood WarningDVNIowa, Johnson10 days
May 12, 9:07 PM CDTRiver Flood WarningDVNJohnson, Louisa, Washington38 hr
May 12, 9:45 PM CDTSevere Thunderstorm WarningDVNLee60 min
May 12, 11:14 PM CDTSevere Thunderstorm WarningDVNDes Moines, Lee25 min
May 13, 7:38 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine7 days
May 13, 7:38 AM CDTRiver Flood WarningDVNLouisa28 hr
May 13, 7:38 AM CDTRiver Flood WarningDVNLouisa8 days
May 13, 10:12 AM CDTRiver Flood WarningDVNJones, Linn3 days

Nearby

Flash Flood Warnings in Illinois, 2010Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.